My Mom who suffers from Parkinson's disease is lately getting dizzy and nauseous. Any advice?

Follow
Share

Sometimes she vomits, randomly, Dr. says nothing is wrong.

This question has been closed for answers. Ask a New Question.
9

Answers

Show:
I also noticed she's been feeling more thirsty than usual, so I am starting to get concerned about her blood sugar levels. I am taking her to see her Dr. again to get her checked for it. Thank you
Helpful Answer (0)
Report

Cavila, if smaller more frequent meals works, do it. Is her blood sugar ok?
Helpful Answer (0)
Report

Many people with Parkinson's suddenly become hypotensive with a slow pulse and dizzy which can lead to nausea and vomiting. My husband will lay down and elevate his legs over the level of his heart and the feeling will pass.
Helpful Answer (1)
Report

Ensure that their balance is steady. Falls can happen very suddenly. Consider a cane or walker that can help (if she isn't using one already). If she resists --- having her speak to a healthcare professional like a Physical Therapist where he/she could objectively assess her balance can help. Therefore - if a walking aid is recommended it's coming from them - not you.
Helpful Answer (0)
Report

Thank you all for your answers. I will look into getting her the Mecalizine, to see if that works. I have been giving her snacks in between her regular meals, and that seems to be working a little.
Helpful Answer (0)
Report

Parkinson's medication (Carb/Levo) can lower blood pressure. If she is taking blood pressure meds, ask the doctor about reducing them.
Helpful Answer (0)
Report

Think it comes with Parkinson's. Dad takes over the counter Mecalizine. You can get script or ask at pharmacy counter. Usually kept in pharmacy. Cheaper if you buy directly.
Helpful Answer (0)
Report

I know nausea can happen after some meds. Vertigo was one of my husband's first symptoms with Parkinson's. That seemed to lessen over the years but now he is falling more easily. It's something to check with your doctor and possibly physical therapy. Sometimes, falls can be avoided just by taking care in different ways. It's so different with each person!
Helpful Answer (0)
Report

Something is wrong, sounds like your Mom might have vertigo, which will make a person very dizzy [room spinning] so the dizziness will cause nauseous and vomiting. Does your Mom have an Ear, Nose & Throat doctor who could check her for the dizziness?

If it is an inner ear problem, there are prescription meds for that, such as Anti-vert or even an over-the-counter Dramamine [the non-drowsy formula].... but first see a doctor for this so there isn't any interaction with other meds your Mom might be taking.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.